Journal of Applied Mathematics and Stochastic Analysis
Volume 4 (1991), Issue 2, Pages 129-136
Unique solution to periodic boundary value problems
Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA
Received 1 December 1990; Revised 1 April 1991
Copyright © 1991 Yong Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Existence of unique solution to periodic boundary value problems of differential equations with continuous or discontinuous right-hand side is considered by utilizing the method of lower and upper solutions and the monotone properties of the operator. This is subject to discussion in the present paper.